# SDR SWAA2022101046616

- Difficulty date: September 2, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING 2022-485962 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02. SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 115A2001; SHEET 30 ; REV A. SEE INDIVIDUAL SING-OFF BELOW;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED : REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 215 AT RT WING IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 115A2001; SHEET 30 ; REV A.  SEE INDIVIDUAL SING-OFF BELOW .
